Search Results: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064



Downloads: 117

Research Paper, Statistics, Turkey, Volume 7 Issue 2, February 2018

Pages: 1326 - 1334

Modelling the US Diabetes Mortality Rates via Generalized Linear Model with the Tweedie Distribution

Oznur Ozaltin, Neslihan Iyit

Share this article



Top